Table of Contents
ISRN Geometry
Volume 2013, Article ID 787014, 7 pages
http://dx.doi.org/10.1155/2013/787014
Research Article

gs Continuous Function in Topological Space

1Postgraduate and Research Department of Mathematics, V. O. Chidambaram College, Thoothukudi, Tamil Nadu 628 008, India
2Department of Mathematics, New Horizon College of Engineering, Outer Ring Road, Marathahalli, Bangalore 560 103, India

Received 11 October 2012; Accepted 20 November 2012

Academic Editors: A. Morozov and F.-G. Shi

Copyright © 2013 S. Pious Missier and Vijilius Helena Raj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the different notions of a new class of continuous functions called generalized semi Lambda (gs ) continuous function in topological spaces. Its properties and characterization are also discussed.